# SDR CALA2013051500298

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 43,907 hours, 15,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: 500d+13
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 7 THRU 12 INOPERATIVE.  REPLACED M1676 BATTERY CHARGER.  LIGHTS OPS CHECKED GOOD.  REF AMM 33-51-06-900-806.
